# SDR FDEA201107202855

- Difficulty date: July 20, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363732
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT LBL 24 IS CORRODED ON LWR SURFACE BTWN BS 480-500.   REMOVED SEAT TRACK SECTION IAW SRM 51-30-2, FABRICATED NEW SEAT TRACK SECTION AND 2 EA. REPAIR SPLICE ANGLES AND STRAP IAW SRM 53-10-2 FIG 7A, SRM 53-10-5 FIG 1 & 51-30-5.  INSTALLED NEW SEAT TRACK SECTION AND SPLICE PARTS IAW SRM 51-30-2.
